# SDR AU010096

- Difficulty date: January 29, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) SERVICE DOOR WARNING LIGHT ILLUMINATED. SUSPECT MICROSWITCHES OUT OF ADJUSTMENT.
